# SDR ASOA201001645

- Difficulty date: October 12, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 16,570 hours, 14,591 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF MINOR CORROSION AROUND THE NUTPLATE HOLES ON FLOORBEAM CAP LBL 27 FROM FS 574 TO FS 621.00.  DURING CLEANING OF CORROSION AROUND NUTPLATE HOLES ON FLOORBEAM CAP LBL 27 FROM FS 574 TO FS 621 FOUND CORROSION TO BE BEYOND. REPAIRABLE LIMITS REF 8776831, OPS 367 AND 368. (CLOSED)
